MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM LCP METAPHYSEAL PLATE 14 HOLES; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBO, MULTI COMPONENT, METAL COMPOSITE

SYNTHES GMBH 3.5MM LCP METAPHYSEAL PLATE 14 HOLES; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBO, MULTI COMPONENT, METAL COMPOSITE
Model Number 223.414
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Physical Asymmetry (4573)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from the netherlands reports an event as follows: subject (b)(6).Postoperative adverse event: " other ae related to the procedure or implant: valgus compared to contralateral; could influence stability and function." is the ae related to the tibial fracture and/or treatment of tibial fracture? "yes." is the ae related to the device? "yes." dps implant was used.This report is for a 3.5mm lcp® metaphyseal plate 14 holes.This is report 1 of 12 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Event occurred on an unknown date in 2022.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LCP METAPHYSEAL PLATE 14 HOLES
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBO, MULTI COMPONENT, METAL COMPOSITE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16106461
Report Number8030965-2023-00209
Device Sequence Number19630276
Product Code LXT
UDI-Device Identifier10886982157652
UDI-Public(01)10886982157652
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K033805
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number223.414
Device Catalogue Number223.414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2022
Initial Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: NAIL DISTAL LOCKING; UNK - SCREWS: NAIL DISTAL LOCKING; UNK - SCREWS: NAIL DISTAL LOCKING; UNK - SCREWS: NAIL DISTAL LOCKING; UNK - SCREWS: NAIL DISTAL LOCKING; UNK - SCREWS: NAIL DISTAL LOCKING; UNK - SCREWS: NAIL PROXIMAL LOCKING; UNK - SCREWS: NAIL PROXIMAL LOCKING; UNK - SCREWS: NAIL PROXIMAL LOCKING; UNK - SCREWS: NAIL PROXIMAL LOCKING; UNK - SCREWS: NAIL PROXIMAL LOCKING
Outcome Attributed to Adverse Event Other;
Patient SexUnknown